By Topic

Nonlinear strong model matching

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Di Benedetto, M.D. ; Dipartimento di Inf. & Sistemistica, Roma Univ.

The problem of matching a given input-output behavior for systems described by general nonlinear differential equations is considered. It is shown that, by appropriately modifying the zero-dynamics algorithm, it is possible to obtain a simple, necessary, and sufficient condition for the solvability of the model matching problem, which requires that the initial state be on an appropriate submanifold of the state space. Another condition necessary and sufficient for the solvability of the strong model matching problem is proposed. This last condition is then related to an equality of a list of integers which, under some regularity assumptions, coincide with the algebraic structures at infinity of the process and of a composition of the process and the model. The relation between these conditions and the equality of the algebraic structures at infinity of the process and the model is established

Published in:

Automatic Control, IEEE Transactions on  (Volume:35 ,  Issue: 12 )